# SDR 2001UALA02353

- Difficulty date: November 30, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 72,638 hours, 17,848 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30L AT BODY STATION 470, STRINGER SPLICE REQUIRES REPLACEMENT REF CF9059. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED PERMANENT STRINGER REPAIR SPLICE.
